# SDR SWAA2019043032075

- Difficulty date: April 16, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 48,667 hours, 28,634 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: 114A7711
- Condition: Cracked
- Location: Bs 671.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H INTERNAL HORIZONTAL PRESSURE DECK CRACKED AT BS. 671.5, RBL 41.5. / REPAIRED DECK PER SRM.
